Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suggest treatment for stretch marks

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5759 Questions
Getting straight to the point, I have stretch marks :( Which is soooo weird because I'm about 120 pounds, I'm 16, african american/asian, & the people in my family are all thick. Not fat, but thick, but they started off small as me but got bigger after aging & having kids. But they don't have stretch marks on their butt due to any of that! BUT ME? I DO! I will say over the past 1-2 years, I've gained a lot of butt due to depression & exercising (they go together, I promise, lol). Which coukd cause the stretch marks... because I know it happens because of rapid growth but I just don't understand why none of my other family members don't have the same problems... maybe I'm not meant to get thick as I get older, but I'm embarrassing & I can't even go swimming because of it. It has discolored my butt too! I just want my normal skin tone back. I'm brown skinned, & my butt has BLACK coloring & a little brown D: Additional, the stretch marks are DEEP, they're dark brown/black & they're now coming onto my thighs :( It used to be on jus lt my right leg & now my left one too! I cannot live like this! Please help me. & cocoa butter & XXXXXXX butter just don't work for me :( Any natural remedies?! :)
Posted Thu, 13 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 52 minutes later
Brief Answer: silicon gel Detailed Answer: Hello Thanks for the query. Stretch marks can be reduced by using silicon gel. It contact the skin and reduce the stretch mark. It comes with various trade names like scar nil, contratubex, hexilak etc. Take any of this and apply twice a day. It may take long time but will show response. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor